MAUDE Adverse Event Report: MEDIVATORS INC. ENDO SMARTCAP; TUBING

MEDIVATORS INC. ENDO SMARTCAP; TUBING
Model Number 100145CO2EXT
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris requested the endo smartcap tubing subject of the reported event be returned for evaluation.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via medwatch mw5175732 that, "after hooking up the endo tubing to the scope, no air or water would come through the scope.Malfunction noted prior to use on patient.No patient harm." no report of injury.
 
Additional Manufacturer Narrative
Upon the return of the device, steris personnel were unable to locate the endo smartcap tubing subject of the reported event.Without the evaluation of the device, a cause of the reported event could not be determined.The device history record was reviewed and confirmed the subject lot was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
ENDO SMARTCAP
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key23489938
Report Number1651395-2025-00025
Device Sequence Number14648130
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public(01)00677964059087(17)280611(10)663214
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Lot Number(10)663214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown